Academic Journals Database
Disseminating quality controlled scientific knowledge

Rings whose non-zero derivations have finite kernels

ADD TO MY LIST
 
Author(s): Artemovych O.D.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 2;
Start page: 13;
Date: 2011;
Original page

ABSTRACT
We prove that every infinite ring $R$ is either differentially trivial or has a non-zero derivation $d$ with an infinite kernel $Ker d$.
Why do you need a reservation system?      Affiliate Program